# SDR SWIA200312732

- Difficulty date: December 25, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 411 hours, 352 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 1065
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 359 hours, 315 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 FAILS FFOD CHECK.  REMOVED AND REPLACED STAB TRIM ACTUATOR AND MOTOR CONTROL PER TASK CARD RII 27-415.  OPS CHECK GOOD.  P/N  7062-3, S/N ON 786, S/N OFF 1184.
